# SDR AALA20171230004

- Difficulty date: December 29, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 16,443 hours, 6,560 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAP DISAGREEMENT WHILE ON APPROACH.  FLAP HANDLE 25, INDICATED 25. FLAP HANDLE TO 30, INDICATION STAYED 25. PERFORMED A GO-AROUND AND QRH PROCEDURE.  AN EMERGENCY WAS DECLARED.  UNEVENTFUL LANDING.  PERFORMED FAULT ISOLATION IAW FIM 27-51-00-810-813. PERFORMED OPERATIONAL CHECK OF THE FLAPS IAW AMM 27-58-01-820-801. OPS CHECKED GOOD. AIRCRAFT OK FOR SERVICE.
